# SDR AWXA200200645

- Difficulty date: July 22, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 5,673 hours, 2,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3243
- Condition: Discharged
- Location: Cabin
- Part time: 5,653 hours, 2,220 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION EMERGENCY ESCAPE PATH LIGHTING AT SEAT ROWS 14, 17, AND 20 LT WERE FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 13WL PER AMM 33-51-04, OPERATIONAL CHECK WAS GOOD.
